It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-06-2010, 11:15 AM   #1
Newbie
(female)
 
Join Date: May 2010
Posts: 1
AMYBALES HB User
Drug reaction Lamsil

My dr. put me on Lamsil about 2 months ago. 3 weeks ago I lost all taste sensations. The one taste I have is METAL. Just curious if this is normal and how long I can expect it. I've lost 15 pds. I quit taking the meds as soon as I lost my taste.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
drug free pain relief? stertaz Chronic Pain 16 09-01-2009 02:51 PM
prednisone is the most atrocious drug ever. how do you properly taper off? velvet rose Lupus 2 07-01-2008 04:59 PM
Drug Reaction and Resultant Tinnitus sheltielover Ear, Nose & Throat 2 12-14-2007 12:54 AM
Ototoxic Drug Reaction to Tramadol and Resultant Tinnitus sheltielover Hearing Disorders 5 11-13-2007 07:00 AM
Increasing Drug allergies niniel1970 Allergies 12 05-10-2006 10:59 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!